U.S. doctors online nowAsk doctors free
Watervliet, NY
A 18-year-old female asked:

take my bcp on time everyday except for 1 time being 6 hours late. also take vitamin c. had sex tues. and pinkish discharge started yesterday and my period is due in 4 days. what could this be?

2 doctor answers2 doctors weighed in
Dr. John Munshower
Family Medicine 30 years experience
Should be ok: If regular and compliant as you describe, missing by 6 hours one dose should not be problematic and or have a major effect on the medications effectiveness. The pink d/c may be the period coming early? Or some simple break through bleeding or irritation caused by the sex. If you remain irregular, and this persists, than call your gyn, best wishes.
Dr. Martin Raff
Infectious Disease 56 years experience
Vaginal discharge: This could be one of many things, but early onset of menses certainly possible, along with trauma to cervix during intercourse, a std, and so on. Would not be concerned about this unless it continues and becomes a persistent concern. Good luck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Feb 10, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.